1 doctor weighed in:
My potassium is low so I was taking micro-k. Would this be a permanent problem?
1 doctor weighed in

Dr. James Cain
Internal Medicine - Nephrology & Dialysis
In brief: Could be
Low potassium is usually caused by medications called diuretics, there are used for control of hypertension and heart failure as well as swelling of the legs.
If you do not use a diuretic then you should find out from your doctor what the problem is. You will need micro k , other potassium supplement or potassium sparing drug as long as the potassium remains low.

In brief: Could be
Low potassium is usually caused by medications called diuretics, there are used for control of hypertension and heart failure as well as swelling of the legs.
If you do not use a diuretic then you should find out from your doctor what the problem is. You will need micro k , other potassium supplement or potassium sparing drug as long as the potassium remains low.
Dr. James Cain
Dr. James Cain
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
12 years in practice
508K people helped
Continue
108,000 doctors available
Read more answers from doctors